Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
190 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What to do if having breathing issues and nausea after taking Minoz 100 and SN15?

Hi I have had acne for years now,recently I sought a dermats help.He suggested me Minoz 100 twice a day and SN15 along with external applications.However,I am experiencing unbearable nausea and breathing trouble.How do I get rid of it.I have stopped the medication thereafter.
Thu, 20 Feb 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Minoz 100 is an antibiotic prescribed for acne; breathing difficulty with minocycline is rare. Rash, photosensitivity, cough may occur. I suggest replacing minocycline with doxycycline or other anti acne drugs to avoid adverse drug reaction.

Hope that was helpful. Let me know if i can assist you further.

Regards,

Dr. Saranya Ramadoss
General and Family Health Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Acneiform eruptions


What to do if having breathing issues and nausea after taking Minoz 100 and SN15?

Hi, Minoz 100 is an antibiotic prescribed for acne; breathing difficulty with minocycline is rare. Rash, photosensitivity, cough may occur. I suggest replacing minocycline with doxycycline or other anti acne drugs to avoid adverse drug reaction. Hope that was helpful. Let me know if i can assist you further. Regards, Dr. Saranya Ramadoss General and Family Health Physician